# SDR 2005UALA00326

- Difficulty date: April 8, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 60461101
- Condition: Leaking
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D31038201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR FLAPPER VALVE LEAKS.  LEAKAGE OF ASPIRATOR FLAPPER VALVE.  ASPIRATOR WAS REPLACED.
